# SDR SWAA2018050121462

- Difficulty date: April 17, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 49,235 hours, 28,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141A6536U20
- Condition: Cracked
- Location: R1 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER BEAM ASSEMBLY NR 4 CRACKED.   REPAIRED THE BEAM ASSEMBLY IAW CCO.
